# SDR ABXA040335

- Difficulty date: September 20, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N902AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47426
- Aircraft time: 56,134 hours, 59,540 cycles
- Engine: Pwa JT8D7B
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911412191
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS AREAS OF CORROSION ON SKIN BELOW THE FORWARD LOWER CARGO DOOR. REPAIRED SKIN BELOW FORWARD LOWER CARGO DOOR IAW REA D953-50781MR.
